# SDR DALA2019012800558

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 56,996 hours, 18,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bustle
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 UNABLE TO ARM R2 DOOR. CORRECTIVE ACTION: FOUND R2 DOOR BUSTLE NOT SECURED. SECURED BUSTLE - OPS NORMAL. (4450102)
